Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Beliefs about Other Minds: A Pragmatic Justification

James Lenman
American Philosophical Quarterly
Vol. 31, No. 3 (Jul., 1994), pp. 223-234
Stable URL: http://www.jstor.org/stable/20014503
Page Count: 12
  • Read Online (Free)
  • Download ($18.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Beliefs about Other Minds: A Pragmatic Justification
Preview not available

Page Thumbnails

  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234